# SDR DXTA2025092905107

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0420
- Aircraft time: 642 hours, 450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN YOU GO TO OPEN THE MAIN CABIN DOOR AND PRESS THE RED BUTTON THE HANDLE WILL NOT UNLOCK. IF YOU ADD DOWN PRESSURE TO THE HANDLE AND PRESS THE RED BUTTON IT WORKS AS NORMAL. CORRECTIVE ACTION: PERFORMED A GVI TO THE MAIN ENTRY DOOR, AND LATCHING HANDLE, NO DEFECTS FOUND, CYCLED POWER CLOSED THE MED NO CAS MESSAGES DISPLAYED, TRIED SEVERAL TIMES COULDN'T DUPLICATE THE DISCREPANCY . CONTACTED MCC, AND COMMUNICATED FINDINGS . MCC REQUESTED TO PERFORM A CABIN DOOR RESET PROCEDURE. PERFORMED LATITUDE DOOR RESET IAW CE-680A 68AFM-02 CONFIGURATION AA 3-510-29. OPS CHECKED GOOD NO DISCREPANCIES NOTED .
